MathSciNet Relay Station
MathSciNet bibliographic data
MR2555312 (2010i:46010) 46A45 (40J05)
Sahiner, A.; Gurdal, M. New sequence spaces in $n$-normed spaces with respect to an Orlicz function. Aligarh Bull. Math. 27 (2008), no. 1, 53–58.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement